# SDR DHLA2008745698

- Difficulty date: November 16, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 6 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK FWD SUPPORT FITTING CORRODED.  REPAIRED FITTING ATTACH LUGS IAW COOPESA EO COO-2-57-340-08 DATED 10/07/08 AND BAC MSG 1-1002286730-4 DATED 11/06/08 AND 1-1002286730-11 DATED 11/12/08.  REF FAA FORM 8100-9 DATED 11/14/08 AND ASTAR EVA B257-00145 FOR REPAIR APPROVAL.  DOCUMENTED ON COOPESA N/R 6-200.
